Alert archive / New York / Small Craft Advisories in 2011
Small Craft Advisory 40, NWS New York, NY
NWS New York, NY issued this small craft advisory at Apr 2, 2011, 4:20 PM EDT. It took effect at Apr 3, 2011, 6:00 AM EDT. It was in force for 10 hr.
The area
The counties it named.
The facts
- Issued
- Apr 2, 2011, 4:20 PM EDT (20:20 UTC)
- In effect from
- Apr 3, 2011, 6:00 AM EDT
- Expired
- Apr 3, 2011, 4:11 PM EDT
- In force
- 10 hr
- Issued by
- NWS New York, NY
The text
As transmitted, in the capitals the NWS used until 2016.
863 WHUS71 KOKX 022020 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 420 PM EDT SAT APR 2 2011 ...ROUGH SEAS THROUGH SUNDAY. GUSTY WINDS REDEVELOP BY SUNDAY MORNING... ANZ330-335-338-340-345-353-355-030430- /O.CAN.KOKX.SC.Y.0039.000000T0000Z-110402T2200Z/ /O.NEW.KOKX.SC.Y.0040.110403T1000Z-110403T1600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 420 PM EDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON EDT SUNDAY. * LOCATION...WATERS SURROUNDING LONG ISLAND AND THE OCEAN WATERS WEST OF MORICHES INLET OUT 20 NM. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...WIND GUSTS WILL REDEVELOP EARLY SUNDAY MORNING AND CONTINUE THROUGH LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ350-030430- /O.EXT.KOKX.SC.Y.0039.000000T0000Z-110403T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 420 PM EDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SUNDAY... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL NOON EDT SUNDAY. * LOCATION...OCEAN WATERS EAST OF MORICHES INLET OUT 20 NM. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...4 TO 7 FT...SUBSIDING TO 3 TO 5 FT TONIGHT. * TIMING...SEAS SLOWLY SUBSIDE TONIGHT. WIND GUSTS REDEVELOP BY EARLY SUNDAY MORNING AND CONTINUE THROUGH LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
3 follow-up statements
556 WHUS71 KOKX 030226 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 1026 PM EDT SAT APR 2 2011 ...ROUGH SEAS AND GUSTY WINDS THROUGH SUNDAY... ANZ350-030915- /O.CAN.KOKX.SC.Y.0039.000000T0000Z-110403T1600Z/ /O.EXA.KOKX.SC.Y.0040.110403T1000Z-110403T1600Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- 1026 PM EDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM TO NOON EDT SUNDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM TO NOON EDT SUNDAY. * LOCATION...OCEAN WATERS EAST OF MORICHES INLET OUT 20 NM. * WINDS...WEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS/WAVES...3 TO 5 FT. * TIMING...EARLY SUNDAY MORNING THROUGH LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-353-355-030915- /O.CON.KOKX.SC.Y.0040.110403T1000Z-110403T1600Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 1026 PM EDT SAT APR 2 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON EDT SUNDAY... A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 6 AM TO NOON EDT SUNDAY. * LOCATION...WATERS SURROUNDING LONG ISLAND AND THE OCEAN WATERS WEST OF MORICHES INLET OUT 20 NM. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS UP TO 30 KT. * TIMING...WIND GUSTS WILL REDEVELOP EARLY SUNDAY MORNING AND CONTINUE THROUGH LATE MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
961 WHUS71 KOKX 030735 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 335 AM EDT SUN APR 3 2011 ...GUSTY WINDS TODAY... ANZ330-335-338-340-345-350-353-355-032100- /O.EXT.KOKX.SC.Y.0040.110403T1000Z-110403T2100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 335 AM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON... THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EDT THIS AFTERNOON. * LOCATION...WATERS SURROUNDING LONG ISLAND AND THE OCEAN WATERS OUT 20 NM. * WINDS...WEST TO NORTHWEST AT 10 TO 20 KT WITH GUSTS UP TO 25 KT. * TIMING...HIGHEST WIND GUSTS WILL OCCUR THIS MORNING AND INTO THIS AFTERNOON. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KT ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
286 WHUS71 KOKX 032011 MWWOKX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE NEW YORK NY 411 PM EDT SUN APR 3 2011 ...INCREASING GUSTS AND SEAS ON THE OCEAN WATERS MONDAY INTO TUESDAY... ANZ350-353-355-040915- /O.CAN.KOKX.SC.Y.0040.000000T0000Z-110403T2100Z/ /O.NEW.KOKX.SC.Y.0041.110404T1000Z-110405T2200Z/ MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 411 PM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY IN EFFECT FROM 6 AM MONDAY TO 6 PM EDT TUESDAY... THE NATIONAL WEATHER SERVICE IN UPTON HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 6 AM MONDAY TO 6 PM EDT TUESDAY. * LOCATION...OCEAN WATERS OUT 20 NM. * WINDS...SOUTHEAST 20 TO 25 KT MONDAY...BECOMING SOUTHWEST 25 TO 30 KT MONDAY NIGHT AND CONTINUING INTO TUESDAY. GUSTS 25 TO 30 INCREASING UP TO 35 KT LATE MONDAY NIGHT INTO EARLY TUESDAY. WINDS AND GUSTS SLOWLY DIMINISH TUESDAY AFTERNOON. * SEAS...3 TO 5 FT MONDAY...BUILDING TO 10 TO 15 FT BY EARLY TUESDAY. * TIMING...HIGHEST WIND GUSTS AND SEAS LATE MONDAY NIGHT INTO EARLY TUESDAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT SUSTAINED WIND SPEEDS OR FREQUENT GUSTS OF 25 TO 33 KT AND/OR SEAS OF 5 FT OR HIGHER ARE EXPECTED OR OCCURRING...AND HAZARDOUS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ330-335-338-340-345-032115- /O.CAN.KOKX.SC.Y.0040.000000T0000Z-110403T2100Z/ LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- 411 PM EDT SUN APR 3 2011 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN UPTON HAS CANCELLED THE SMALL CRAFT ADVISORY. WIND GUSTS HAVE SUBSIDED BELOW 25 KT AND THE SMALL CRAFT ADVISORY HAS BEEN CANCELLED. $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS New York, NY wrote its last area forecast discussion before this small craft advisory went out at Apr 2, 2:33 PM EDT, 1 hour 47 minutes earlier.
Area forecast discussion, Apr 2, 2:33 PM EDT, 1 hour 47 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW YORK NY
233 PM EDT SAT APR 2 2011
.SYNOPSIS...
LOW PRESSURE CONTINUES TO LIFT NORTHWARD ACROSS THE CANADIAN
MARITIMES THIS AFTERNOON. HIGH PRESSURE BUILDS THIS WEEKEND...WITH ITS
CENTER PASSING TO THE SOUTH OF THE AREA ON SUNDAY. A WARM FRONT
THEN PASSES THROUGH MONDAY AS LOW PRESSURE TRACKS ACROSS THE GREAT
LAKES. THE LOW TRACKS NORTHEAST INTO EASTERN CANADA MONDAY NIGHT
INTO TUESDAY...SENDING A STRONG COLD FRONT ACROSS THE AREA
TUESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
STACKED LOW LIFTS NORTHWARD ACROSS THE CANADIAN MARITIMES TODAY.
A WEAK SURFACE TROUGH AND AN UPPER LEVEL TROUGH APPROACHING THE
REGION HAVE TRIGGERED SOME REFLECTIVITY ON RADAR. WITH DRY AIR
NEAR THE SURFACE...STILL QUESTIONABLE ABOUT WHETHER ANY RAIN WILL REACH THE
GROUND. ADDED SLIGHT CHANCE POPS THIS AFTERNOON FOR POSSIBLE
SHOWERS. DEEP WEST TO NORTHWEST FLOW WILL CONTINUE THROUGH THIS
AFTERNOON...WITH GUSTY WINDS TO 25-30 MPH CONTINUING.
BUMPED UP HIGHS A FEW DEGREES...MOSTLY NORTH OF NYC...INTO THE MID
50S.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH MONDAY/...
AMPLIFIED UPPER FLOW THE STORY THIS TIME FRAME AS RIDGE BUILDS IN
BEHIND DEPARTING TROUGH. UPPER JET STREAM MOVES WEST TO EAST ACROSS
THE AREA EARLY SUNDAY...WITH ONLY SOME CLOUDS ACCOMPANYING THIS
FEATURE.
PARTLY CLOUDY TONIGHT...WITH MORE SUNSHINE EXPECTED BY SUNDAY
AFTERNOON AS RIDGE BUILDS. SFC HIGH PRESSURE BUILDS WELL TO THE
SOUTH...AND PASSES OFF THE SOUTHEAST COAST LATE SUNDAY.
PLENTY OF MIXING IS EXPECTED ONCE AGAIN SUNDAY...WITH GUSTY WINDS THE
RESULT.
AS FOR TEMPS...LOWS TONIGHT IN THE LOWER TO MID 30S. TEMPS SHOULD BE
SLIGHTLY WARMER SUNDAY...AND WILL LEAN TOWARD THE HIGHER END OF
MOS.
BY SUNDAY NIGHT...WARM AIR ADVECTION AND WEAK LIFT WILL RESULT IN
INCREASING AND THICKENING CLOUD COVER. AT THE SFC...WARM FRONT
APPROACHES FROM THE WEST OUT AHEAD OF NEXT STORM SYSTEM THAT MOVES
ACROSS THE PLAINS. THE CLOUDS AND WARM AIR ADVECTION SHOULD PREVENT
TEMPS FROM DROPPING MUCH SUNDAY NIGHT...AND ANY PRECIP THAT DOES
MOVE IN SHOULD BE IN THE FORM OF PLAIN RAIN. TIMING STILL LOOKS TO
BE AROUND OR SHORTLY AFTER MIDNIGHT...FROM WEST TO EAST. TIMING FROM
GFS/NAM SIMILAR.
FOR MONDAY...SFC LOW AHEAD OF MAIN TROUGH MOVES ACROSS THE GREAT
LAKES REGION INTO CANADA. WARM FRONT SOMEWHERE IN OUR VICINITY
THROUGH THE DAY. GIVEN TIME OF YEAR...WARM FRONT LIKELY TO REMAIN
JUST SOUTH OF THE CWA...BEFORE FINALLY JUMPING NORTHWARD MONDAY
NIGHT.
PLENTY OF CLOUDS MONDAY...ALONG WITH RAIN LIFTING NORTH. IF WARM
FRONT DOES INDEED REMAIN SOUTH OF THE AREA...TEMPS SHOULD FALL SHORT
OF MOS NUMBERS. MOS MAY BE OVERDOING TEMPS SLIGHTLY...WHICH IS A
TYPICAL ERROR IN THESE EARLY SEASON WARM FRONTAL PATTERNS.
HOWEVER...IF WARM FRONT DOES JUMP THROUGH DUE TO THE AMPLIFIED
PATTERN...TEMPS WILL BE MUCH WARMER.
&&
.LONG TERM /MONDAY NIGHT THROUGH FRIDAY/...
H5 TROF AND ASSOCIATED COLD FRONT THEN APPROACHES MON NIGHT AND TUE.
THIS SETUP SHOULD ALLOW THE WARM FRONT TO PASS MONDAY NIGHT IF IT IS
NOT ALREADY THRU. LIGHT RAIN AND DRIZZLE EXPECTED MON NIGHT THEN
CONVECTIVE SHOWERS...POSSIBLE TSTMS LIKELY AHEAD OF THE COLD FRONT
TUESDAY. LATEST NAM AND GFS HAVE SPED THE FRONT UP...WHILE ECMWF
HAS SLOWED IT DOWN...DEVELOPING A LOW ALONG THE FRONT. DIFFERENCE
APPEARS TO BE AMPLIFICATION OF MID AND UPPER TROUGH.
AS SUCH...TIMING OF FRONTAL PASSAGE HIGHLY UNCERTAIN ATTM.
A BURST OF STRONG WINDS STILL APPEAR LIKELY BEHIND THE FRONT...THEN
GUSTY ON WED WITH THE POLAR FRONT OVERHEAD AND GOOD MIXING.
AS RIDGING BEGINS TO DEVELOP OVER THE GOMEX WED NIGHT THRU
FRI...ZONAL FLOW ENSUES ACROSS THE REGION. THIS COULD SET UP A
NEARLY STATIONARY BOUNDARY NEAR THE CWA WITH CLOUDS AND PERIODS OF
RAIN. FOR NOW POPS WERE LIMITED TO SLIGHT CHANCE UNTIL THE
INDIVIDUAL UPR LEVEL DISTURBANCES CAN BE RESOLVED.
&&
.AVIATION /19Z SATURDAY THROUGH THURSDAY/...
VFR.
INSTABILITY SHRA DEVELOPING ACROSS THE HIGHER ELEVATIONS TO THE
NORTHWEST MAY IMPACT THE TERMINALS THRU 21Z. MAY ENHANCE LOCAL
WINDS GUSTS UP TO 30 KT. CONFIDENCE LOW ON ANY SHOWERS OCCURRING AT
THE TERMINALS...WILL JUST GO WITH A VICINITY SHOWERS. ANY SHOWERS
EXPECTED TO BE BRIEF AND LIGHT.
WINDS LEFT OF 310 TRUE THIS AFTERNOON WILL VEER BY 10 TO 20
DEGREES WITH THE PASSAGE OF SURFACE TROF. GUSTS UP TO 25 KT STILL
POSSIBLE THRU EARLY THIS EVENING.
WINDS GENERALLY AT OR AROUND 310 TRUE TONIGHT INTO SUN. GUSTS
RETURN BY MID MORNING SUN WITH GUSTS UP TO 30 KT.
OUTLOOK FOR 18Z SUN THROUGH THU...
SUN AFT...VFR. GUSTS TO AROUND 25KT EARLY IN THE AFT.
SUN NIGHT AND MON...SUB-VFR CONDITIONS DEVELOPING IN RAIN...
MAINLY LATE SUNDAY NIGHT AND MONDAY MORNING.
MON NIGHT...SUB VFR...GUSTY WINDS AND POSSIBLE LOW LEVEL WIND
SHEAR LATE AT NIGHT.
TUE...SUB-VFR CONDITIONS IN SHRA/ISOLATED TSRA IN THE MORNING.
VFR BY AFTERNOON. LOW LEVEL WIND SHEAR POSSIBLE EARLY IN THE
MORNING. GUSTY WEST WINDS IN THE AFT.
WED...VFR. WIND GUSTS POSSIBLE.
WED NIGH AND THU...SUB-VFR POSSIBLE.
&&
.MARINE...
SCA REMAINS UP ON ALL WATERS THIS AFT...MAINLY FOR NEAR SHORE GUSTS
TO AROUND 25 KT. SEAS CONTINUE TO GRADUALLY SUBSIDE. FOR ANZ350...
LOOKS LIKE WESTERLY WINDS ARE JUST STRONG ENOUGH TO KEEP SEAS UP
TO 5 FT INTO TONIGHT.
GUSTS...ESPECIALLY DURING THE EVENING HOURS MAY STILL REACH 25 KT
BEFORE A LULL IN THE OVERNIGHT HOURS...AFTER WHICH...GUSTS PROBABLY
PICK BACK UP TO AROUND 25 KT AGAIN SUNDAY MORNING. WILL LET NEXT
SHIFT GET A LOOK AT NEW GUIDANCE REGARDING EXTENDING SCA...BUT FELT
CONFIDENT ENOUGH TO AT LEAST EXTEND THE EASTERN OCEAN ZONE SCA
THROUGH TONIGHT.
A RELATIVELY TRANQUIL PERIOD EXPECTED SUNDAY AFTERNOON THROUGH
MONDAY MORNING...THEN WINDS AND SEAS INCREASE WITH THE APPROACH OF
THE NEXT STORM SYSTEM. DECENT CHANCE OF GALES AT LEAST ON THE OCEAN
WATERS WITH THIS SYSTEM MONDAY NIGHT INTO TUESDAY AS STRONG LOW
LEVEL JET IS PROGGED TO BE IN THE VICINITY.
&&
.HYDROLOGY...
NEXT CHANCE OF RAIN WILL BE SUNDAY NIGHT INTO MONDAY WITH A WARM
FRONT...WITH THE POTENTIAL FOR UP TO A QUARTER INCH OF BASIN AVG QPF.
GENERALLY LIGHT RAIN WILL FALL MON AND MONDAY NIGHT. A BAND OF
MODERATE TO LOCALLY HEAVY SHOWERS ARE THEN POSSIBLE EARLY TUESDAY
AHEAD OF A COLD FRONT. AN ISOLD TSTM WILL BE POSSIBLE. BASIN AVG
PCPN OF AROUND 1/2 INCH IS EXPECTED WITH THE COLD FRONT ATTM.
NO FLOODING IS FORECAST FROM EITHER OF THESE SYSTEMS.
&&
.OKX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
NY...NONE.
NJ...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT THIS EVENING FOR ANZ330-
335-338-340-345-353-355.
SMALL CRAFT ADVISORY UNTIL 6 AM EDT SUNDAY FOR ANZ350.
&&Hazardous weather outlook, Apr 2, 3:57 AM EDT, 12 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NEW YORK NY 357 AM EDT SAT APR 2 2011 CTZ005>012-NJZ002-004-006-103>108-NYZ067>075-078>081-176>179-030900- NORTHERN FAIRFIELD-NORTHERN NEW HAVEN-NORTHERN MIDDLESEX- NORTHERN NEW LONDON-SOUTHERN FAIRFIELD-SOUTHERN NEW HAVEN- SOUTHERN MIDDLESEX-SOUTHERN NEW LONDON-WESTERN PASSAIC- EASTERN PASSAIC-HUDSON-WESTERN BERGEN-EASTERN BERGEN-WESTERN ESSEX- EASTERN ESSEX-WESTERN UNION-EASTERN UNION-ORANGE-PUTNAM-ROCKLAND- NORTHERN WESTCHESTER-SOUTHERN WESTCHESTER-NEW YORK (MANHATTAN)-BRONX- RICHMOND (STATEN ISLAND)-KINGS (BROOKLYN)-NORTHWESTERN SUFFOLK- NORTHEASTERN SUFFOLK-SOUTHWESTERN SUFFOLK-SOUTHEASTERN SUFFOLK- NORTHERN QUEENS-NORTHERN NASSAU-SOUTHERN QUEENS-SOUTHERN NASSAU- 357 AM EDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHERN CONNECTICUT...NORTHEAST NEW JERSEY AND SOUTHEAST NEW YORK. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME THAT WOULD MEET NATIONAL WEATHER SERVICE WARNING CRITERIA. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA. ANZ330-335-338-340-345-350-353-355-030900- LONG ISLAND SOUND EAST OF NEW HAVEN CT/PORT JEFFERSON NY- LONG ISLAND SOUND WEST OF NEW HAVEN CT/PORT JEFFERSON NY- NEW YORK HARBOR-PECONIC AND GARDINERS BAYS- SOUTH SHORE BAYS FROM JONES INLET THROUGH SHINNECOCK BAY- MORICHES INLET NY TO MONTAUK POINT NY OUT 20 NM- FIRE ISLAND INLET NY TO MORICHES INLET NY OUT 20 NM- SANDY HOOK NJ TO FIRE ISLAND INLET NY OUT 20 NM- 357 AM EDT SAT APR 2 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. GALE FORCE WINDS ARE POSSIBLE MONDAY NIGHT AND TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. && THIS HAZARDOUS WEATHER OUTLOOK PROVIDES A SUMMARY OF POTENTIAL WIDESPREAD HAZARDOUS WEATHER EVENTS THAT MAY REACH NWS WARNING CRITERIA. MOST LONG FUSED NWS WATCHES...WARNINGS AND ADVISORIES IN EFFECT ARE HIGHLIGHTED. PLEASE REFER TO THE LATEST NWS FORECASTS FOR WEATHER NOT MEETING NWS WARNING CRITERIA.
Nearby
Small Craft Advisories in New York, 2011Every small craft advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.